# SDR DALA2021010600063

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 74,240 hours, 27,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO TAIL STRIKE FUSELAGE SKIN DAMAGED AT 1787 TO BS 1808 S-29L TO S29R.  MAINTENANCE REPAIRED PER ERA 589173-14.
